# SDR ABXA030390

- Difficulty date: September 23, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 47,314 hours, 64,298 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59516853
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON END FITTING STA. 756, LONGERON 29 LEFT. REPLACED LONGERON 29 LEFT END FITTING IAW DC-9 SRM.
